Abstract and Applied Analysis

Existence of positive radial solutions for a weakly coupled system via blow up

Marta García-Huidobro, Ignacio Guerra, and Raúl Manásevich

Full-text: Open access

Abstract

The existence of positive solutions to certain systems of ordinary differential equations is studied. Particular forms of these systems are satisfied by radial solutions of associated partial differential equations.

Article information

Source
Abstr. Appl. Anal., Volume 3, Number 1-2 (1998), 105-131.

Dates
First available in Project Euclid: 8 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1049832683

Digital Object Identifier
doi:10.1155/S1085337598000463

Mathematical Reviews number (MathSciNet)
MR1700279

Zentralblatt MATH identifier
0965.35058

Subjects
Primary: 35Jxx: Elliptic equations and systems [See also 58J10, 58J20]
Secondary: 34B15: Nonlinear boundary value problems

Keywords
Radial solutions Leray-Schauder degree blow up asymptotically homogeneous functions

Citation

García-Huidobro, Marta; Guerra, Ignacio; Manásevich, Raúl. Existence of positive radial solutions for a weakly coupled system via blow up. Abstr. Appl. Anal. 3 (1998), no. 1-2, 105--131. doi:10.1155/S1085337598000463. https://projecteuclid.org/euclid.aaa/1049832683


Export citation